# SDR SIMA20120313005

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 23,853 hours, 20,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT OVERWING EXIT UPPER SIGN FORWARD TRIM MISSING RE-ENTRY NEF 25-20A.  INSTALLED SIGN FORWARD TRIM IAW AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
